# SDR AWXA200200421

- Difficulty date: May 10, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,572 hours, 18,926 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Condition: Broken
- Location: Bs 1638
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - EEL - DURING C-11 CHECK THE L4 DOOR EMERGENCY LIGHTING TEST SWITCH WAS FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT TEST SWITCH AT THE L4 DOOR IAW WDM 33-51-15, PG . 1. EMERGENCY LIGHT TEST WAS GOOD IAW BMM 33-51-00, PG. 502.
